# SDR CALA0001358

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N35832
- Make and model: Doug DC-9-82
- Aircraft serial: 49492
- Aircraft time: 42,467 hours, 20,118 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LEFT O/B FLIGHT SPOILER CENTER FITTING CORRODED.  THE SPOILER WAS REMOVED IAW MM 27-62-01.  THE HINGE FITTING WAS REMOVED AND REPLACED IAW OHM 27-61-10 AND THE SPOILER WAS REINSTALLED IAW MM 27-61-01.
